Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

Apr 20, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Yesterday I went in an did a Nuclear Stress Test.
Went very well.
In 2005 I had a stent implanted which up until now I had thought was from a 90% blocked artery. Now he tell me that I actually I heart attack then. It was lucky that I was feeling weird and went to the ER where I had to get surgery right away and was hospitalized for a week. Now I hear that it was a 100% blockage and there is a little scar tissue an was lucky to have driven myself there in time.

Everything looked great and my BP was in the good 80/120 range the entire time and without any drugs.

When I got home and checked it again I was still in the zone.
I decided to skip my own treadmill yesterday an wen I checked my BP before be it was still good.
So now I see that the spike I was getting appears to be from using the treadmill.
It's odd that after over 3 hours my BP remained elevated…but after just 3 hours sleep it dropped back to normal.

At least now I know what was causing the spike.

Still going to the doctor my cardiologist referred me to for a variance in my left and right arm BP both from one side to the other and from sitting to standing position.

Still off that miserable Coreg CR an my dizziness is a lot less…also the tinnitus I've had for years has gone away. I'm pretty sure that the Coreg CR was also using that too.

Apr 18, 2018 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Thank you all for your replies. I know that my higher BP before bed is not horrible and some say acceptable for my age 70. However, the older I get the more I want to be in "THE ZONE" of 80/120 as so may studies suggest it's much safer there than higher.

I was in that zone for several years before but now I started getting too low with BP hitting 55/45 and so stopped my Valsartan. But this still left my pulse in the low 50's and ever mores I've been getting horrible dizzy spells. In fact I was trying to cut the grass last week and fell an smacked my face into a brick and ha to go to the ER and they did several CAT Scans. Wasn't serious "this time" but I was strongly cautioned that it could have severely injured or killed me it I hit other than my jaw.

I expressed my concern over this escalating dizziness to my cardiologist and so he stopped the Coreg CR 20 which I feel is the culprit doing that. I already stopped the Valsartan myself 6 weeks ago and he agreed that was good. He said he wanted to get all the drugs out of my system and then set me up with a Nuclear Stress for tomorrow and next month a visit with a Electrophysiology guy he called his "electrician".

That being because of a variance in my left and right arm BP both from one side to the other and from sitting to standing position.

This all kinna worries me as the older I get, the more I want to keep getting older….

I tend to think that this is all the fault of the Coreg CR 20. He had me stop starting Tuesday "cold turkey" and I mentioned about stopping suddenly. He tells me that the Coreg CR 20 is not all that much and it would be fine.

I'm thinking that this is the reason for the end of day spikes. But on the other hand, just these few days off, that dizziness is much less noticeable. I'm just concerned about being out of the good 80/120 that I was in. Also each morning I wake up and check and I am lost always about 100/60 or around that range. That is why I wonder my bp is spiking near 40points by the end of the day. Must be that Coreg I bet.

I know that for my age 140/80 is not so bad…or so they say. But getting older makes me feel like I need to be 80/120.

Also when I used Valsartan I was eating a LOT more on a high fat low carb diet for my diabetes. But when I went on an under 1500 calorie a day binge as I am now, my BP just plummeted when resulted in my stopping Valsartan 160. That was working great when eating a whole lot more, but I still had that horrible dizziness that caused me to fall numerous times.

I might be able to get back on the Valsartan 160's again, as those ARB's gave me no problems. Allergic to ACE.

This Electrophysiology guy is in the top 5% of doctor's ratings so I hope he can help find something besides a beta blocker that will do the job.